# SDR C2XA01BT152

- Difficulty date: August 12, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS---CO4148, CREW REPORTED LANDING GEAR AIR/GROUND FAIL AND ENGINE 1/2 REVERSER DISAGREE (LIGHTS CAME ON), AIR RETURNED BACK TO TYS AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND NOSE LANDING GEAR PROXIMITY SWITCH PROBLEM, PROPERLY INSTALLED NOSE PROXIMITY WOW SWITCH REFERENCE EMB145 MM 32-61-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
